# SDR DALA2016040702696

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON FWD PAN EXTERNAL FACE JUST AROUND BLIND NUT BETWEEN BEAM 2 AND 3 AT AFT CARGO COMPARTMENT DOOR.  FWD PAN EXTERNAL WAS REPAIRED IAW ETI-88-16-139  REV 1 AND ERA 545083-14 REV ORIG.
